# SDR M7K2008F00137

- Difficulty date: October 10, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N806MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3833
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7700 · Engine Indicating System
- Part: Chip Detector
- Part number: 49202
- Part serial: DU1370
- Condition: Broken
- Location: Engine
- Part time: 995 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOLLOWING ENGINE INSTALLATION A GROUND RUN WAS ABORTED WHEN AN ENGINE CHIP LIGHT ILLUMINATED IN A DIM FLICKERING MANNER ON THE CWP.  INVESTIGATION REVEALED THE DETECTOR END HAD BROKEN LOOSE BUT REMAINED ATTACHED BY ITS INTERNAL WIRING.  CLOSE EXAMINATION REVEALED THAT A PLASTIC CENTRAL POST HAD FAILED.  PERHAPS THE DETECTOR WAS DAMAGED DURING REMOVAL AND INSTALLATIONS.  SUGGEST A MORE ROBUST MATERIAL THAN PLASTIC BE USED TO MAKE PART HANDLED AS MUCH AS THESE ARE.  (K)
